# SDR 20000607SH017

- Difficulty date: April 24, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 69778551
- Condition: Broken
- Location: Horizontal Stab
- Part time: 18,969 hours
- Component: Horiz Stab Trim, Boeing
- Component part number: 654997025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM CAUSING THE UNIT TO BIND AND JAM.  IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL STRESSES.  SUBMITTER STATED SPRINGS, PN 69-77855-1, ARE TO BE REPLACED WITH PN 69-77855-2 SPRINGS ON ACTUATOR ASSEMBLIES MANUFACTURED PRIOR TO S/N KE01730 PER BOEING SL 737-SL-27-090-B.   (X)
